# SDR ANCF200600033

- Difficulty date: September 10, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 31,660 hours, 26,530 cycles
- Engine: Pwa JT8D219
- Engine time: 26,766 hours, 29,457 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Component: Nose Cowl
- Component part number: 5930645509
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

PILOT REPORT: ONE MINUTE AFTER TAKEOFF, LT ENGINE COMPRESSOR STALL WAS PRESENTED AND A STRONG SHAKE ON THE AIRPLANE WAS FELT. LT THROTTLE LEVER WAS REDUCED UNTIL COMPRESSOR STALL STOPPED. ENGINE COMPRESSOR STALL CHECK LIST WAS PERFORMED A NORMAL LANDING WAS PERFORMED.  CORRECTIVE ACTIONS: THE C1.5--C7TH--C6TH COMPRESSOR BLADES STAGE, BORESCOPE INSPECTION WAS PERFORMED NO DISCREPANCIES WERE FOUND. THE C1 WAS CHECKED WITH 2 BLADES OUT OF LIMITS IAW AMM-72-33-02/P 401 THE C1 WAS REPLACED P4151631-X1: THE INLET CASE MUST BE CHANGED IN LT ENGINE, IAW AMM 72-23-02 P/401 THE INLET CASE WAS REPLACED. IN LT ENGINE; P4151631-X2 : THE NOSE COWL REQUIRED CHANGE IN LT ENGINE : IAW AMM 71-10-01 P/201 THE NOSE COWL WAS REPLAC
